{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602017029261269   Reference number:60A0002343

О существовании ацериодических течении со свободной границей.

自由境界をもった非周期性の流れの存在について
Author (1):
Material:
Volume: 133  Issue:Page: 768-770  Publication year: 1960
JST Material Number: R0025A  ISSN: 0002-3264  CODEN: DANKA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page